MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV ASMBLY OFST STABLIZR; KNEE INSTRUMENTS: ALIGNMENT DEVICE

DEPUY IRELAND - 9616671 ATUNE REV ASMBLY OFST STABLIZR; KNEE INSTRUMENTS: ALIGNMENT DEVICE
Catalog Number 254600422
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the piece would not thread.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that piece would not thread.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the atune rev asmbly ofst stablizr had signs of normal use.It is worth mentioning that the stabilizer knob is not fully assembled.A functional test was performed, and it was observed that the stabilizer knob was jammed.It is suspected that internal damage on the threads is preventing the knob from assembling and disassembling as intended.The potential cause can be attributed to unintended use error, with the damage likely resulting from overtightening, off-axis assembly, or prying motions applied while device is assembled.Proper handling and adherence to the approved use of the device can diminish the risk of failure.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the atune rev asmbly ofst stablizr would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.

Brand Name
ATUNE REV ASMBLY OFST STABLIZR
Common Device Name
KNEE INSTRUMENTS: ALIGNMENT DEVICE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23472610
Report Number1818910-2025-19105
Device Sequence Number10559196
Product Code LXH
UDI-Device Identifier10603295440352
UDI-Public(01)10603295440352(10)GM5020504
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600422
Device Lot NumberGM5020504
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/18/2025
12/11/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/19/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale